Exotic involutions on symplectic 4-manifolds and G-monopole invariants

Masashi Ishida

Research output: Contribution to journalArticlepeer-review

Abstract

Using the G-monopole invariant, we shall show that any anti-holomorphic involution on a closed symplectic 4-manifold is not diffeomorphic to any holomorphic involution. As a corollary, we shall give a way to construct exotic smooth structures.

Original languageEnglish
Pages (from-to)1477-1486
Number of pages10
JournalGeometric and Functional Analysis
Volume10
Issue number6
DOIs
Publication statusPublished - 2000 Jan 1

ASJC Scopus subject areas

  • Analysis
  • Geometry and Topology

Fingerprint Dive into the research topics of 'Exotic involutions on symplectic 4-manifolds and G-monopole invariants'. Together they form a unique fingerprint.

Cite this